# SDR AALA991134

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901905
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 898 - AFTER TAKEOFF LAX, MIA LEFT ENGINE FIRE LOOP NR 2 LIGHT ILLUMINATED FOLLOWED BY LOOP NR 1 LIGHT.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE UPPER AFT FIRE DETECTION LOOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
